Cough & cold capsules | Best Prices in Australia | GetPrice
Showing 1 - 19 of 19 results for

Cough & cold capsules

Sort:
  1. Dimetapp Day and Night Liquid Capsules 48 Caps Dimetapp Daytime/Nightime liquid capsules provide a combination of specific day and night formulations in a single pack. The active ingredients in Dimetapp Daytime/Nightime are encapsulated in a liquid capsule form, which is absorbed by your body to provide effective relief of the symptoms of cold and flu. The day capsules provide non-drowsy, effective relief from: Headaches and fever Body aches and pains Sore throat Dry irritating cough The night capsules provide relief from the major symptoms of cold and flu allowing a good night's rest and also contain an antihistamine to relieve: Itchy, watery eyes Runny nose and sneezing DOSAGE: INGREDIENTS: Each DAY liquid capsule contains: Paracetamol 300mg and Dextromethorphan Hydrobromide 10mg Each NIGHT liquid capsule contains: Paracetamol 300mg, Dextromethorphan Hydrobromide 10mg and Doxylamine Succinate 6.25mg CAUTION: Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26) or go to a hospital straight away even if you feel well. This medication is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful. Night capsules only: May make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol. Store Below 25ºC
    + Shipping
    (9% Off)
  2. Zyrtec Liquid Capsules are fast acting and provide long lasting relief from symptoms of hayfever. Zyrtec Liquid Capsules ease allergy symptoms such as sneezing, itchy & watery eyes and runny nose. Benefits of Zyrtec Liquid Capsules: - Rapid acting - Relieves symptoms for 24 hours - Helps ease red/watery & itchy eyes - Helps relieve a runny nose - Relieves itchy skin - Helps ease itchy nose and sneezing Dosage: Adults and children over 12 years take 1 capsule, Every 24 hours as necessary. Swallow whole with water. Do not chew or crush. Ingredients: Each capsule contains Cetirizine Hydrochloride 10mg. Does not contain gluten or sucrose. Warnings: Not suitable for children under 12 years of age. Do not use if breastfeeding. Consult your doctor before use if pregnant or trying to be pregnant.
    + Shipping
    (29% Off)
  3. Ease a Cold Cold & Congestion Day & Night 30 Capsules
    + Shipping
  4. Ease a Cold Cold & Flu Day & Night 24 Capsules
    + Shipping
  5. IMODIUM Caplets – 8 The best selling diarrhoea treatment in Australia* Used to treat diarrhoea in Australia for over 30 years. Easy to swallow caplets. IMODIUM Caplets are used to treat acute (short-lived) attacks of diarrhoea, helping stools become more solid and less frequent. IMODIUM Caplets are suitable for adults and children over 12 years of age. Adults and Children over 12 years of age. Take 2 caplets initially. Followed by 1 caplet after each loose unformed stool as needed. Do not take more than 8 caplets in any 24 hour period and do not use for more than 48 hours. Contains loperamide. Always read the label.
    + Shipping
    (15% Off)
  6. Dimetapp Day and Night Liquid Capsules 24 Caps Dimetapp Daytime/Nightime liquid capsules provide a combination of specific day and night formulations in a single pack. The active ingredients in Dimetapp Daytime/Nightime are encapsulated in a liquid capsule form, which is absorbed by your body to provide effective relief of the symptoms of cold and flu. The day capsules provide non-drowsy, effective relief from: Headaches and fever Body aches and pains Sore throat Dry irritating cough The night capsules provide relief from the major symptoms of cold and flu allowing a good night's rest and also contain an antihistamine to relieve: Itchy, watery eyes Runny nose and sneezing DOSAGE: INGREDIENTS: Each DAY liquid capsule contains: Paracetamol 300mg and Dextromethorphan Hydrobromide 10mg Each NIGHT liquid capsule contains: Paracetamol 300mg, Dextromethorphan Hydrobromide 10mg and Doxylamine Succinate 6.25mg CAUTION: Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26) or go to a hospital straight away even if you feel well. This medication is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful. Night capsules only: May make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol. Store Below 25ºC
    + Shipping
    (14% Off)
  7. Advil Liquid 40 Capsules
    + Shipping: $9.95
  8. Advil Liquid 90 Capsules
    + Shipping: $9.95
    (12% Off)
  9. Description Ease A Cold Cough, Cold and Flu Day and Night Capsules. 18 Liquid Day Capsules, Non Drowsy. 6 Liquid Night Capsules, Restful Sleep. Reduces the duration and severity of coughs, colds and the flu.Day relief formula: Body aches, pain and fever, dry irritated cough, Sore throat, Chesty cough, Nasal congestions, Headaches and blocked sinus.Night relief formula: Body aches and pain, Dry irritated cough, Sore throat, Sleeplessness, Mucus congestion, Itchy, watery eyes. Directions / Dosage It is important to begin at the first sign of a cold or flu.Adults:Day dosage - Take 1 maximum strength Cough, Cold and Flu Day... Shipping varies according to your location and the product
    + Shipping
  10. Dimetapp Day and Night Liquid Capsules 48 Caps Dimetapp Daytime/Nightime liquid capsules provide a combination of specific day and night formulations in a single pack. The active ingredients in Dimetapp Daytime/Nightime are encapsulated in a liquid capsule form, which is absorbed by your body to provide effective relief of the symptoms of cold and flu. The day capsules provide non-drowsy, effective relief from: Headaches and fever Body aches and pains Sore throat Dry irritating cough The night capsules provide relief from the major symptoms of cold and flu allowing a good night's rest and also contain an antihistamine to relieve: Itchy, watery eyes Runny nose and sneezing DOSAGE: INGREDIENTS: Each DAY liquid capsule contains: Paracetamol 300mg and Dextromethorphan Hydrobromide 10mg Each NIGHT liquid capsule contains: Paracetamol 300mg, Dextromethorphan Hydrobromide 10mg and Doxylamine Succinate 6.25mg CAUTION: Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26) or go to a hospital straight away even if you feel well. This medication is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful. Night capsules only: May make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol. Store Below 25ºC
    + Shipping
    (21% Off)
  11. IMODIUM® Caplets – 20 caplets. The best selling diarrhoea treatment in Australia* Used to treat diarrhoea in Australia for over 30 years. Easy to swallow caplets. IMODIUM® Caplets are used to treat acute (short-lived) attacks of diarrhoea, helping stools become more solid and less frequent. IMODIUM® Caplets are suitable for adults and children over 12 years of age. Adults and Children over 12 years of age. Take 2 caplets initially. Followed by 1 caplet after each loose unformed stool as needed. Do not take more than 8 caplets in any 24 hour period and do not use for more than 48 hours. Contains loperamide. Always read the label.
    + Shipping
    (11% Off)
  12. Ease A Cold Cold & Flu is traditionally formulated to help shorten your cold and help relieve cold and flu symptoms including: sore throat,nasal congestion, body aches, pain, fever, headache and fatigue. The day formulation helps shorten your cold & flu symptoms throughout the day without causing drowsiness. The night formulation continues to helps relieve symptoms and promote a good night's sleep. Directions: It is important to begin at the first sign of a cold or flu. Adults: DAY: Take 1 Day capsule 4 times a day with food. NIGHT: Take 2 Night capsules an hour before bedtime. Or as directed by your healthcare practitioner. Children & Adolescents 9-12 years: DAY: Take 1 Day capsule 2 times a day with food. NIGHT: Take 1 Night capsule an hour before bedtime. Or as directed by your healthcare practitioner. Ingredients: Echinacea, Zinc, Vitamin C, White Willow, Black Elderberry, Garlic, Chamomile. No added lactose, gluten, yeast and artificial flavouring. Precautions: Not to be used in children under 9 years of age without medical advice. If symptoms including coughing persist, consult your healthcare professional. Vitamin supplements should not replace a balanced diet. Contains Zinc which may be dangerous if taken in large amounts, or over a long period of time. Do not drive or operate heavy machinery after taking a night capsule. Store below 25°C. Do not use if safety seal or blister foil is broken.
    + Shipping
    (22% Off)
  13. Codral Multi Action + Cough relief 6 symptoms of cough, cold & flu like Headaches,Fever, Sore throat,Body aches and pains, Blocked or runny nose, Dry cough. Directions: Adult and children 12 years and over: Take 2 capsules every 4 to 6 hours as necessary. Do not take more than 8 capsules in 24 hours. Ingredients: Active ingredient Iin each capsule) Paracetamol 500mg Dextromethorpan hydrobromide monohydrate 10mg Phenylephrine hydrochloride 5 mg Precautions: Do not give this medicine to children and adolescents for longer than 48 hours at a time except on medical advice Do not take this medicine for longer than a few days at a time if you are an adult If symptoms persist, worsen, or if new symptoms appear, see your doctor. Stop use and see your doctor immediately at the first sign of a skin reaction or any other sign of hypersensitivity. Phenylephrine may cause sleeplessness in some people. Keep to recommended dose.
    + Shipping
    (14% Off)
  14. Dimetapp Day and Night Liquid Capsules 24 Caps Dimetapp Daytime/Nightime liquid capsules provide a combination of specific day and night formulations in a single pack. The active ingredients in Dimetapp Daytime/Nightime are encapsulated in a liquid capsule form, which is absorbed by your body to provide effective relief of the symptoms of cold and flu. The day capsules provide non-drowsy, effective relief from: Headaches and fever Body aches and pains Sore throat Dry irritating cough The night capsules provide relief from the major symptoms of cold and flu allowing a good night's rest and also contain an antihistamine to relieve: Itchy, watery eyes Runny nose and sneezing DOSAGE: INGREDIENTS: Each DAY liquid capsule contains: Paracetamol 300mg and Dextromethorphan Hydrobromide 10mg Each NIGHT liquid capsule contains: Paracetamol 300mg, Dextromethorphan Hydrobromide 10mg and Doxylamine Succinate 6.25mg CAUTION: Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26) or go to a hospital straight away even if you feel well. This medication is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful. Night capsules only: May make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol. Store Below 25ºC
    + Shipping
    (15% Off)
  15. Lemsip First Signs Day and Night Cold & Flu liquid capsules is specially formulated to help boost immune system. Lemsip First Signs Day and Night Cold & Flu liquid capsules contains non drowsy day formula. Lemsip First Signs Day and Night Cold & Flu liquid capsules promotes restful sleep (night time formula). When you begin to experience the first signs of a cold, Lemsip First Signs liquid capsules help reduce the duration and severity of your symptoms. With a herbal formula containing Echinacea, Vitamin C and Zinc, each capsule is specially formulated to help boost your immune system and provide relief from cold and flu symptoms. Ingredients: Each Day time capsule contains: - Echinacea purpurea dried herb juice equiv. to fresh herb 2500 mg - Zinc sulfate monohydrate equiv. to Zinc 6 mg - Ascorbic acid (Vitamin C) 60 mg - Garlic Oil equiv. to Allium sativum fresh bulb 1500 mg Each Night time capsule contains: - Echinacea purpurea dried herb juice equiv. to fresh herb 2500 mg - Zinc sulfate monohydrate equiv. to Zinc 6 mg - Ascorbic acid (Vitamin C) 60 mg - Valerian officinalis extract equiv. to dry root 1000 mg Warning: Contains Zinc. Keep to the recommended dose. Zinc may be dangerous if taken in large amounts or for long time. Vitamins can only be of assistance if the dietary intake is inadequate. If symptoms persist, consult your doctor. Keep out of reach of children. Store below 25oC.
    + Shipping
    (7% Off)
  16. Ease a Cold Cough Cold & Flu Day & Night 24 Capsules
    + Shipping
  17. Sambucol Cold & Flu 24 Capsules
    + Shipping
  18. Advil Liquid 20 Capsules
    + Shipping: $9.95
Back to top

Recently Viewed Cough & cold


Connect
Getprice compares prices across all of your favourite products Australia-wide, covering all major cities including Sydney, Melbourne, Perth, Canberra and Brisbane.
Getprice compares prices across Sydney, Melbourne, Perth, Canberra and Brisbane.